... took bucally and the other 2 I inserted in my vagina... but until now its already 10 hours I dont feel the cramps and dont start bleeding..is it normal??? Wht should I do???
You need to see a Dr. You will most likely need a surgical abortion now. This drug is not very effective for causing abortion and it causes birth defects if you continue to carry the child. It is sooo dangerous to try to abort on your own by taking these pills. As I said, they often dont work but when they do they can cause hemorrhage (bleeding which can lead to death of both mother and baby) and infection can be an issue if the abortion wasnt complete and any tissue is retained! I really wish you ladies would not get this stuff and try to do this yourselves. You are much better off seeking the help of a Dr to do this.
- Misoprostol Information for Consumers
- Misoprostol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Misoprostol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2010 • 1 answer
Posted 28 Sep 2012 • 1 answer
Posted 31 Jul 2013 • 3 answers
Posted 12 Nov 2014 • 1 answer
Posted 23 Nov 2014 • 1 answer